# SDR ASAA0640939

- Difficulty date: September 5, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 33,494 hours, 18,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631189
- Condition: Chafed
- Location: Ws 639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD T/E FLAP EXHAUST GATE UPPER SKIN IS CHAFED AT FWD O/B CORNER.  REPLACED EXHAUST GATE IAW AMM 27-51-05.
